MathSciNet Relay Station
MathSciNet bibliographic data
MR1650034 (2002a:22013) 22E30 (22E65 32L10)
Natarajan, Loki; Rodríguez-Carrington, Enriqueta; Wolf, Joseph A. The Bott-Borel-Weil theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4583–4622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement